MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC33352
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it is not yet received.
 
Event or Problem Description
The event involved a 60" smallbore ext set w/microclave® clear, clamp, luer lock where the customer reported that micro tubing or med tubing was found to have a leak while setting up lines.The device was being used for patient care.There were no other devices being used on the patient at the time of the event that may have caused or contributed to the event.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Received one used mc33352 smallbore ext set w/microclave for inspection.No defects or anomalies noted.The set was leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to manufacturer on 5/16/2025.

Brand Name
60" SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22040626
Report Number9617594-2025-01046
Device Sequence Number8781296
Product Code FMG
UDI-Device Identifier00887709038004
UDI-Public(01)00887709038004(17)290401(10)13962869
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33352
Device Lot Number13962869
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 MO
Patient SexMale